Vol. 1, issue 07, article # 2

Borovoy A. G. Geometrical Optics Ray Approximation for Problems of Wave Scattering and Propagation through Random-Inhornogeneous Media. // Atmospheric and oceanic optics. 1988. V. 1. No. 07. P. 17-21.
Copy the reference to clipboard


In a number of cases the parabolic equation used in the short-wave propagation and scattering problems is shown to be replaceable by a simpler and physically obvious geometrical optics ray approximation. The applicability conditions of the amplitude-phase screen model for the problem of wave propagation through random-inhomogeneous media are discussed. The extinction efficiency factor is evaluated for scatterers whose size is larger than the optical wavelength. Its upper limit is found to be equal to 4.